Jose S. Cánovas

Professor
Applied Mathematics and Statistics
Technical University of Cartagena
E-mail: msds.editorial@degruyteropen.com
Page: http://www.dmae.upct.es/~jose

Fields of interest: 

Nonautonomous and autonomous discrete dynamical systems, evolutionary game theory, difference equations.

Recent publications:

BOOKS:

Jose S. Cánovas (Editor):
Advances in Discrete Dynamics,
Nova Publishers, New York, 2012.

REGULAR ARTICLES:

J. S. Cánovas:
Reducing Competitors in Cournot-Puu Oligopoly,
Nonlinear Analysis: Real World Applications, Vol. 13, (2012), pp. 1772-1779.

J. S. Cánovas:
Li-Yorke Chaos in a Class of Nonautonomous Discrete Systems,
Journal of Difference Equations and Applications, Vol. 17, (2011), pp. 479-486.

J. S. Cánovas, J. Kupka:
Topological Entropy of Fuzzified Dynamical Systems,
Fuzzy Sets and Systems, Vol. 165, (2011), pp. 67-79.

J. S. Cánovas, A. Guillamón, M. C. Ruiz:
Using Permutations to Detect Dependence between Time Series,
Physica D,Vol. 240, (2011), pp. 1199-1204.

J. S. Cánovas:
Analyzing when the Dynamic Parrondo’s Paradox is not Possible,
International Journal of Bifurcations and Chaos, Vol. 20, (2010), pp. 2975-2978.

J. S. Cánovas, A. Guillamón:
Permutations and Time Series Analysis,
Chaos: An Interdisciplinary Journal, Vol. 19, (2009), p. 043103.

J. S. Cánovas, A. Linero, D. Peralta-Salas:
Dynamic Parrondo’s Paradox,
Physica D, Vol. 218, (2006), pp. 177-184.

J. S. Cánovas:
On omega-limit Sets of Non-autonomous Discrete Systems,
Journal of Difference Equations and Applications, Vol. 12, (2006), pp. 95-100.

J. S. Cánovas:
Topological Sequence Entropy of Interval Maps,
Nonlinearity,Vol. 17, (2004), pp. 49-56.